# SDR CA000824025

- Difficulty date: July 25, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,419 hours
- Engine: Cont IO520F
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Mount Bracket
- Part number: 12502557
- Condition: Broken
- Location: Rt Lwr Firewall
- Component: Exh Supply Mount, Cessna, 12502557
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED SLIGHT ENGINE VIBRATION, ENGINE PARAMETERS NORMAL  .INVESTIGATION REVEALED EXHAUST SUPPORT MOUNT P/N 1250255-7 BROKEN, ALSO DISCOVERED MUFFLER (P/N 1250251-13) HEAT SHIELD MOUNT CRACKED AT WELD.  EXHAUST SUPPORT MOUNT AND MUFFLER REPLACED, VIBRATION PROBLEM SOLVED.   AIRCRAFT OPERATES ON FLOATS, SUSPECT THAT MOUNT FAILED AND ALLOWING MUFFLER, TAILPIPE TO RESONATE, CAUSING MUFFLER TO CRACK.
